# SDR ASMF200602005

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737*
- Aircraft serial: 29356
- Aircraft time: 4,068 hours, 2,557 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Unknown
- Condition: Unknown
- Location: Unkown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF THE 3 LAVATORIES WERE INOPERATIVE WITH NO FAILURE INDICATIONS.  DURING CHECK WAS DETECTED THE BLOWER VACUUM INOPERATIVE.  THE BLOWER VACUUM WAS REPLACED BUT FAILURE CONTINUED.  CIRCUIT BREAKER AT E/E COMPARTMENT WAS VERIFIED BEING POPPED-OUT.  IT WAS REPOSITIONED, TESTED CORRECT.  DURING OVERNIGHT CHECK FIM 38-30 PROCEDURE TASK 801 WAS PERFORMED AND WASTE SYSTEM WAS OPERATIONALLY CHECKED IAW MM 12-17-00, TESTED CORRECT.
